# SDR CA020507002

- Difficulty date: May 3, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Make and model: Airbus A320-211
- Aircraft time: 34,820 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: D5237130300200
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CARGO DOOR HANDLE FITTINGS FOUND CRACKED IN RADIUS BELOW THE BUSHING HOUSING. FOUND ON MORE THAN ONE DOOR.AC TIME 35,253HRS, FITTINGS REPLACED. IPC REF 52-32-21 FIG 3 ITEM 140
